Idaho, 2004Tornado in Idaho, June 24, 2004
June 24, 2004 · NWS PIH · 1 event in 1 county or zone
1 tornado, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before the first event at Jun 24, 2:00 PM MST, 1 hour 40 minutes earlier.
Area forecast discussion, Jun 24, 2:00 PM MST, 1 hour 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE POCATELLO ID
300 PM MDT THU JUN 24 2004
.DISCUSSION...
SCATTERED CONVECTION OVER THE CENTRAL AND NORTHERN MTNS AND ARE
BEGINNING TO DRIFT INTO THE SNAKE PLAIN THIS AFTERNOON. CAPES
APPROACHING 1000 J/KG AND MODEST SHEAR SO ISOLATED SEVERE STORMS
POSSIBLE FOR THE REMAINDER OF THE EVENING. BLOCKING RIDGE REMAINS IN
PLACE THROUGH FRIDAY THEN GETS NUDGED EAST BY EASTERN PACIFIC LOW.
PACIFIC LOW WILL TRACK FAR ENOUGH TO THE NORTH TO PREVENT ANY CHANGE
IN THE RELATIVELY MOIST AND UNSTABLE AIRMASS OVER THE CWA FOR THE
NEXT SEVEN DAYS. SO...HAVE INCREASED POPS TO INCLUDE AT LEAST SLIGHT
CHANCE OF SHOWERS/TSTMS THROUGH THE EXTENDED. TEMPERATURES WILL BE
NEAR OR SLIGHTLY ABOVE NORMAL THROUGH THE PERIOD. WAW
&&
.PIH WATCHES/WARNING/ADVISORIES...NONE.
&&
Hazardous weather outlook, Jun 24, 3:30 AM MST, 12 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE POCATELLO ID
430 AM MDT THU JUN 24 2004
IDZ017>023-031-032-251200-
EASTERN MAGIC VALLEY-BIG AND LITTLE WOOD RIVER REGION-
SAWTOOTH MOUNTAINS-LOST RIVER/PAHSIMEROI-UPPER SNAKE HIGHLANDS-
UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN-
SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS-
430 AM MDT THU JUN 24 2004
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO
.DAY ONE...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
SPOTTER INFORMATION STATEMENT...
WE ASK ALL TRAINED SPOTTERS TO REPORT SIGNIFICANT WEATHER
CONDITIONS. THIS INFORMATION SHOULD BE CALLED INTO THE LOCAL
NATIONAL WEATHER SERVICE OFFICE IN POCATELLO USING THE 1-800 SEVERE
WEATHER HOTLINE...OR OTHER STANDARD OPERATING PROCEDURES.
Tornado, Cassia
- When
- June 24, 3:40 PM MST to 3:45 PM MST
- Where
- Cassia County, 20 mi NNW of Burley
- Rating
- F0
- Path length
- 1 mi
- Path width
- 20 yd
- Reported by
- TRAINED SPOTTER
- Coordinates
- 42.800, -113.933
Spotter reported tornado 15 miles north of Hazelton. No reports of damage.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Rip Current in South Carolina, June 24, 20042 deaths · 1 event
- Hail and Damaging Winds in Ohio, June 24, 20049 injured · $432,000 · 1 in hail · 31 events
- Flash Flooding and Hail in Texas, June 24, 2004$100,000 · 1 in hail · 4 events
- Flash Flooding in Texas, June 24, 2004$65,000 · 4 events
- Lightning Strike in South Carolina, June 24, 2004$50,000 · 1 event
- Lightning Strike in Alabama, June 24, 2004$40,000 · 1 event
- Flash Flood and Hail in New Mexico, June 24, 2004$20,000 · 1 in hail · 4 events
- Flooding in Louisiana, June 24, 20047 events
- Hail and Damaging Winds in Ohio, June 24, 2004$10,000 · 1 in hail · 7 events
- Hail and Damaging Winds in Kansas, June 24, 20041 in hail · 4 events
- Hail and Damaging Wind in Kansas, June 24, 20041.75 in hail · 4 events
- Marine Thunderstorm Winds and Waterspout in Gulf of Mexico, June 24, 20043 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5407875.